# SDR SWAA2013102821518

- Difficulty date: May 13, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,529 hours, 24,659 cycles
- System (JASC): 3170 · Automatic Data
- Part: Holder
- Part number: 11416101
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPC HOLDER FRAME CRACKED.  REPAIRED HOLDER IAW EA.
